Dead leg

Hi

Just like to ask has anyone experienced having dead leg at all ,as this keeps happening to me, my anckles feel weird all the time ,trying to keep cheerful , but struggling , doctor can't find a gastro tablet that don't give me cronic diarrhoea , I have only been on hydroxy 200 for a month , and it's two months until I see rheumatologist , any advice please

11 Replies

oldestnewest
  • I experience dead legs, arms and hands. Seeing my specialist next month. I will let you know what she's says, if you remind me

  • Thanks Lancslass 1962

  • I get this daily, mainly from knees down not a nice feeling to have x

  • Hi Leanne do you have medication for this , quite anxious about it , I had hip operation last year , and worst on that side , thanks whatsit

  • Well I was on hydroxychloroquine too but had to stop due to massive allergic reaction, I'm on no meds at the moment though.. But my consultant hasn't really said its not connected to my Mctd and lupus... Do you also have a tissue disease aswell as lupus?

  • I don't know I only been sent to rhumy seen her three times for a few minutes last time she told me lupus and put me on hydroxy did feel to bad then , but gone down hill fast in the last month,

  • You should be calling your rhumy straight away to be honest if you feel like that. I have such a lovely rhumy who Iv had to call at work a few times now and always gets me in a few days after phone call or week after

  • The hospital rhumy only works one day a week on Tuesday won't be seeing her until October some time they can't even give me a date so far behind I have name on board if there's a cancellation ,

  • Hi whatsit, I have posted about tingling fingers and face, I also do get numbness in my arms, but not my legs, for me it is happening in my sleep so I am trying to sleep differently to see if this helps. It can be scary, I think especially in your legs. Will follow to see if anyone else responds, it seems to be one more aspect of lupis or related issues... I am taking Ranitidine 300mg as I have a hiatus hernia to help with heartburn (especially when I am lying down). ML

  • About three years ago doctor thought I should take ppis because I had been on arthritis tablets a long time , gave me diarrhoea changed to another , and every thing I ate went straight though, for 4 months, just take gaviston now , I've tried ratadine last week same problem ,really struggling with stomach , think I'm worst on hydroxy

  • I get dead legs , feet and arms/hands and pins and needles all the time :-( still waiting for answers but doctors and rheumatologist don't seem bothered by it x

You may also like...